CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Hafner-J-L"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1985
Number of items: 1.

1985

Epstein, Charles and Hafner, James Lee and Sarnak, Peter (1985) Zeros of L-functions attached to Maass forms. Mathematische Zeitschrift, 190 (1). pp. 113-128. ISSN 0025-5874. https://resolver.caltech.edu/CaltechAUTHORS:20131015-144745068

This list was generated on Fri Oct 30 10:44:01 2020 PDT.